All Journal Entries Journals

5 days on zoloft

Feb 27, 2014 - 2 comments

I'm glad I've hit the 5 day mark!  So far I've felt an increase in anxiety on days 3 and 4 along with a migraine. Migraines are something I deal with on a fairly regular basis, this one had me tossing my cookies all morning yesterday and then feeling better slowly through the afternoon.  

This morning I feel slightly shaky and strange... Which I assume is just my brain adjusting to the meds which have slowly been building in my system.  I'm not enjoying this uneasy feeling, however if it's a temporary side effect then I can push through it.  I've taken one ativan (on day 3) to help with the anxiety, but other then that I've been able to manage the side effects by trying to distract myself or rest.  I've also been slightly neauseaus but nothing i can't handle.  I haven't left him very much but hope to venture out and pick up a few items this afternoon.   I'm still taking .25 mg of zoloft and I don't plan on changing that untill after the two week mark when I've met with my doctor again.

I'm still cautiously optimistic and hopeful that this is going to get me back to being myself!

Comments
Post a Comment
Avatar_f_tn
by lifeworthliving, Feb 27, 2014
I'm proud of you for sticking with it in spite of your fear of meds! Shakiness, nausea, headache and anxiety are all side effects that I have also experienced - now they're gone, so don't lose hope!

While it's great that you try to limit the Ativan, please don't deny yourself relief when you need it the most. Careful use of Ativan over a short period of time should be fine.

Avatar_f_tn
by Notmyself77, Feb 27, 2014
Thank you so much for your encouragement!  Shortly after writing my earlier post I spiralled into a panic attack and had to call my husband at work and have him talk to me to calm me down.  He said the same as you, that I have the ativan to help and if I'm starting to suffer I can use it.  I took .5 mg of ativan at 10:30, and it only took the edge off about an hour later.  I'm still fidgety and very uneasy.

Originally my dr prescribed me to take the ativan 3 times a day for the first two weeks.   My husband helped me realize how well I am doing, as I've now only taken it twice over 5 1/2 days.  I'm expecting these effects to last at least a week, from what I've read on this site.  If that's the case then I will most likely start taking the ativan more often to get me through this phase.

Hearing that you experienced this too and that now the side effects are all gone for you gives me hope that I can get to that stage too.  I'm  so thankful for this website, as it reminds me I'm not alone in this.  When did the side effects start easing up for you?

Post a Comment